MAUDE Adverse Event Report: OSSUR HF. RHEO KNEE; PROSTHETIC KNEE

OSSUR HF. RHEO KNEE; PROSTHETIC KNEE
Model Number RKN130005
Health Effect - Clinical Code Fall (1848)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient fell as he stepped backwards from mulch onto his driveway.The patient suffered a fracture to the femur which required screws.
 
Event or Problem Description
Patient fell as he stepped backwards from mulch onto his driveway.The patient suffered a fracture to the femur which required screws.Patient is recovering well.

Brand Name
RHEO KNEE
Common Device Name
PROSTHETIC KNEE
Manufacturer (Section D)
OSSUR HF.
grjothals 1-5
reykjavik, 110
IC  110
MDR Report Key11777646
Report Number3003764610-2021-00002
Device Sequence Number14340168
Product Code ISW
UDI-Device Identifier05690967598433
UDI-Public05690967598433
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRKN130005
Device Catalogue NumberRKN130005
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;